(Closed) To those bees who take accutane…

posted 8 years ago in Beauty
Post # 3
Member
164 posts
Blushing bee
  • Wedding: December 2007

I was on it a couple of years ago, and then went back on it about a year ago as my skin started to go back to its old horrid ways! I am now off it again, but similar to you I was told not to have laser hair removal, and I really struggle with waxing. I found it was ok after the first dose a couple of years ago, but my skin seems to have changed since I came off the second dose a few months ago and I struggle with waxing in that my skin takes ages to heal and is very red and uncomfortable which feels awful.

If you can, I would suggest getting a wax a few days before your wedding only in very necessary places, and then just have to shave underarms, legs etc?

Post # 5
Member
1275 posts
Bumble bee
  • Wedding: February 2011

I took Accutane for five months about seven years ago and my skin hasn’t been the same since.  I haven’t taken any since but I find my skin is really slow to heal and quite sensitive to the sun (this could be why they don’t recommend the laser treatment).  I also have some patches of dark pigmentation on my face where I lost the skin while on treatment! 

You could always talk to your beautician / waxer about doing a patch test on a hidden area to see how you go

The topic ‘To those bees who take accutane…’ is closed to new replies.

Find Amazing Vendors